It is difficult for me, personally, to say whether things will improve for you, as we are all different. We all react differently to medication. Even though we take anti depressants, it does not mean that we wont get anxious, or depressive episodes, and cry. When I was on some medications, like, Zoloft, I would cry a lot. When I was on Effexor I could not cry at all. I think we just react differently to different medications. if this is a worry for you, best you discuss it with your doctor. It does not necessarily mean you need to go onto a higher dosage.
Yes stick it out until you see the psychiatrist on 30th, and see what they say. We all have negative thoughts, and I do hope the psychologist is helping you.
I worry all the time about people on this forum, and I need to know how they are. So please keep in touch with us and let us know how you get on.
Effexor stopped my emotions, now I have stopped it I am ultra sensitive, and get anxious and tearful a lot. Do take care of yourself.